# SDR UALA2012031901746

- Difficulty date: March 17, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 48,167 hours, 5,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LTS INTERMITTENT ON UD STAIRWELL FLT DCK SW CONFIRMED IN ARMED POS NOT ON.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY M5939.  OPERATIONAL TEST OK PER MM.
